Jorge Drumond Silva
Jorge Drumond Silva
Professor of Mathematics, Instituto Superior Técnico
Verified email at math.tecnico.ulisboa.pt
Title
Cited by
Cited by
Year
Large time behavior in nonlinear Schrödinger equation with time dependent potential
R Carles, JD Silva
Communications in Mathematical Sciences 13 (2), 443-460, 2015
83*2015
On the global uniqueness for the Einstein–Maxwell-scalar field system with a cosmological constant. Part 2: Structure of the solutions and stability of the Cauchy horizon
JL Costa, PM Girão, J Natário, JD Silva
Communications in Mathematical Physics 339 (3), 903-947, 2015
422015
On the Global Uniqueness for the Einstein–Maxwell-Scalar Field System with a Cosmological Constant: Part 3. Mass Inflation and Extendibility of the Solutions
JL Costa, PM Girão, J Natário, JD Silva
Annals of PDE 3 (1), 8, 2017
412017
On the global uniqueness for the Einstein–Maxwell-scalar field system with a cosmological constant: I. Well posedness and breakdown criterion
JL Costa, PM Girão, J Natário, JD Silva
Classical and Quantum Gravity 32 (1), 015017, 2015
392015
On the occurrence of mass inflation for the Einstein–Maxwell-scalar field system with a cosmological constant and an exponential Price law
JL Costa, PM Girão, J Natário, JD Silva
Communications in Mathematical Physics 361 (1), 289-341, 2018
272018
Scattering for nonlinear Schrödinger equation under partial harmonic confinement
P Antonelli, R Carles, JD Silva
Communications in Mathematical Physics 334 (1), 367-396, 2015
262015
On KP-II type equations on cylinders
A Grünrock, M Panthee, JD Silva
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 26 (6), 2335-2358, 2009
192009
A remark on global well-posedness below for the GKDV-3 equation
A Grünrock, M Panthee, JD Silva
Differential and Integral Equations 20 (11), 1229-1236, 2007
152007
Local and global well-posedness for the critical Schrödinger-Debye system
A Corcho, F Oliveira, J Silva
Proceedings of the American Mathematical Society 141 (10), 3485-3499, 2013
132013
The Regularized Boussinesq equation: Instability of periodic traveling waves
JA Pava, C Banquet, JD Silva, F Oliveira
Journal of Differential Equations 254 (9), 3994-4023, 2013
82013
On a nonlinear Schr\" odinger system arising in quadratic media
A Corcho, S Correia, F Oliveira, JD Silva
arXiv preprint arXiv:1703.10509, 2017
52017
An accuracy improvement in Egorov's Theorem
J Drumond Silva
Publicacions Matemàtiques 51 (1), 077-120, 2007
42007
Dispersive blow-up for solutions of the Zakharov-Kuznetsov equation
F Linares, A Pastor, JD Silva
Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 2020
32020
Solutions of the wave equation bounded at the Big Bang
PM Girão, J Natário, JD Silva
Classical and Quantum Gravity 36 (7), 075016, 2019
22019
On the unboundedness of higher regularity Sobolev norms of solutions for the critical Schrödinger–Debye system with vanishing relaxation delay
AJ Corcho, JD Silva
Nonlinearity 30 (1), 300, 2016
22016
Nonlinear smoothing for dispersive PDE: a unified approach
S Correia, JD Silva
Journal of Differential Equations, 2020
12020
On the Wigner transform of solutions to the Schrodinger equation
DA Gomes, JD Silva
The São Paulo Journal of Mathematical Sciences 2 (1), 2008
12008
Well-posedness for the Cauchy problem associated to the Hirota–Satsuma equation: Periodic case
M Panthee, JD Silva
Journal of mathematical analysis and applications 326 (2), 800-821, 2007
12007
Mass-transfer instability of ground-states for Hamiltonian Schr\" odinger systems
S Correia, F Oliveira, JD Silva
arXiv preprint arXiv:1912.09691, 2019
2019
Cauchy horizon stability and mass inflation with a cosmological constant
JL Costa, PM Girão, J Natário, JD Silva
Journal of Physics: Conference Series 600 (1), 012031, 2015
2015
The system can't perform the operation now. Try again later.
Articles 1–20